MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. INDICATOR DOT TO TAMPER EVIDENT LOCK; INDICATOR DOT TO TAMPER EVICENT LOCK

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. INDICATOR DOT TO TAMPER EVIDENT LOCK; INDICATOR DOT TO TAMPER EVICENT LOCK
Model Number US910
Medical Device Problem Code Unexpected Color (4055)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is likely that the indicator dots turned white from being stored in direct lighting as stated in the instructions for use and on the outer packaging label of the indicator dots.The aesculap sterilcontainer system instructions for use states, "tamper evident lock us910 - low temperature external chemical indicators (cis) are particularly sensitive and must be stored in a controlled room temperature, away from alkaline chemicals, acids and sources of light prior to use.Do not use beyond the expiration date provided on the outside product packaging.Change of color prior to use in the sterilizer could indicate that these cis were exposed to too much light or high temperatures during storage.After being processed, low temperature tamper evident lock should be stored at a controlled room temperature away from alkaline chemicals, acids and sources of light.Indicators may turn white post-sterilization if not stored out of direct lighting." the outer packaging label of the indicator dots states, "caution: store at 20-25°c average, excursions 15-30°c allowed.Relative humidity range is 30-70%.Significant changes in storage conditions for prolonged periods can have an adverse effect on the product.Extreme storage conditions such as exposure to direct sunlight and/or storage on top of or near a heat source should be avoided.Store away from hydrogen peroxide and other sterilants." the lot number was not provided.A follow-up mdr will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that the indicator dots on their tamper evident locks turned white after being stored in the operating room for multiple weeks.A procedure delay was reported.No report of injury.
 
Additional Manufacturer Narrative
The lot number was provided by the user facility (2302003).The lot history record was reviewed, and no abnormalities were noted.There have been no other complaints associated with the lot number subject of the reported event.No additional information was obtained from the user facility in regard to the reported procedure delay.

Brand Name
INDICATOR DOT TO TAMPER EVIDENT LOCK
Common Device Name
INDICATOR DOT TO TAMPER EVICENT LOCK
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key17655344
Report Number1319130-2023-00010
Device Sequence Number17720562
Product Code FRG
UDI-Device Identifier04046964256967
UDI-Public04046964256967
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS910
Device Lot Number2302003
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date10/20/2023
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown